Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some functions holomorphic in an infinite region


Author: Chia-Yung Yu
Journal: Proc. Amer. Math. Soc. 3 (1952), 232-236
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047132-8
MathSciNet review: 0047132
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Mandelbrojt, Sur une inégalité fondamentale, Ann. École Norm. (3) vol. 63 (1946) pp. 351-378.
  • [2] -, Séries adhérentes, régularisations des suites, applications, Paris, Gauthier-Villars, 1952.
  • [3] G. Valiron, Sur les fonctions entières d'ordre fini et d'ordre nul, Thèse, Paris, 1914, and Annales de la Faculté des Sciences de l'Université de Toulouse vol. 27 (1913) pp. 117-257.
  • [4] -, Lectures on the general theory of integral functions, Toulouse, Édouard Prival, 1923; new ed., New York, Chelsea, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047132-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society